Economics at your fingertips  

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.

Volume 38, issue 4, 1998

The comparison between polynomial regression and orthogonal polynomial regression pp. 289-294 Downloads
Guo-Liang Tian
On the determination of the number of components in a mixture pp. 295-298 Downloads
A. Polymenis and D. M. Titterington
A simple procedure calculating the generalized Stieltjes transform of the mean of a Dirichlet process pp. 299-303 Downloads
Alessandra Guglielmi
Bias annihilating bandwidths for kernel density estimation at a point pp. 305-309 Downloads
Martin L. Hazelton
A remark on approximate M-estimators pp. 311-321 Downloads
Miguel A. Arcones
Hastings-Metropolis algorithms and reference measures pp. 323-328 Downloads
Pei-de Chen
Why the variance? pp. 329-333 Downloads
Abram Kagan and Lawrence A. Shepp
Characterization of error distributions in time-series regression models pp. 335-345 Downloads
Marc Hallin, J. Jurecková and X. Milhaud
Comparison of linear restricted models with respect to the validity of admissible and linearly sufficient estimators pp. 347-354 Downloads
Augustyn Markiewicz
On exponential rates of estimators of the parameter in the first-order autoregressive process pp. 355-362 Downloads
Yoshihide Kakizawa
A note on bias robustness of the median pp. 363-368 Downloads
Zhiqiang Chen
The power function of the maximum studentized range test in a two-way design pp. 369-376 Downloads
Siu Hung Cheung and Yaohua Wu

Volume 38, issue 3, 1998

Large deviations in partial sums of U-processes in stronger topologies pp. 207-214 Downloads
Peter Eichelsbacher
Optimal Bayesian-feasible dose escalation for cancer phase I trials pp. 215-220 Downloads
S. Zacks, A. Rogatko and J. Babb
Testing equality of two normal means using a variance pre-test pp. 221-227 Downloads
Willem Albers, Pieta C. Boon and Wilbert C. M. Kallenberg
Mixed Poisson distributions tail equivalent to their mixing distributions pp. 229-233 Downloads
Richard Perline
Invariance principle for martingale-difference random fields pp. 235-245 Downloads
S. Poghosyan and S. Roelly
A formula on multivariate Dirichlet distributions pp. 247-253 Downloads
Gérard Letac and Hélène Massam
Asymptotic variance of M-estimators for dependent Gaussian random variables pp. 255-261 Downloads
Marc G. Genton
Filtering and parameter estimation in a simple linear system driven by a fractional Brownian motion pp. 263-274 Downloads
Alain Le Breton
An ordered relation between the ANOVA estimator of the intraclass correlation and a kappa-type statistic in binary data pp. 275-280 Downloads
Song-Show Cheng and Yu-Chun Cheng
Maximum likelihood estimation of the correlation coefficient in a bivariate normal model with missing data pp. 281-288 Downloads
Steven T. Garren

Volume 38, issue 2, 1998

Weak law of large numbers for arrays pp. 101-105 Downloads
Soo Hak Sung
Asymptotically unbiased estimators for the extreme-value index pp. 107-115 Downloads
L. Peng
Sequence of expectations of maximum-order statistics pp. 117-123 Downloads
J. S. Huang
A note on the uniqueness of the quasi-likelihood estimator pp. 125-130 Downloads
George Tzavelas
The density of the inverse and pseudo-inverse of a random matrix pp. 131-135 Downloads
Ingram Olkin
Conditional large deviations for density case pp. 137-144 Downloads
Gie-Whan Kim and Donald R. Truax
On the bias of the OLS estimator in a nonstationary dynamic panel data model pp. 145-150 Downloads
Jean-Yves Pitarakis
Hypothesis testing for some time-series models: a power comparison pp. 151-156 Downloads
A. Thavaneswaran and Shelton Peiris
Mixture representation of Linnik distribution revisited pp. 157-160 Downloads
Tomasz J. Kozubowski
Sample size calculations for smoothing splines based on Bayesian confidence intervals pp. 161-166 Downloads
Yuedong Wang
Generalized k-matches pp. 167-175 Downloads
Jonathan Herzog, Christopher McLaren and Anant P. Godbole
On the almost sure boundedness of norms of some empirical operators pp. 177-182 Downloads
Rafal Latala
A representation result for finite Markov chains pp. 183-186 Downloads
Peter Spreij
Parameterizations and modes of stable distributions pp. 187-195 Downloads
John P. Nolan
Using M-type smoothing splines to estimate the spectral density of a stationary time series pp. 197-205 Downloads
Eva Ferreira

Volume 38, issue 1, 1998

Applications of a general composition theorem to the star order of distributions pp. 1-9 Downloads
Jaroslaw Bartoszewicz
A new criterion for variable selection pp. 11-19 Downloads
R. Philips and I. Guttman
A uniform strong law of large numbers for partial sum processes of Banach space-valued random sets pp. 21-25 Downloads
Lee-Chae Jang and Joong-Sung Kwon
A note on complete convergence for arrays pp. 27-31 Downloads
T. -C. Hu, D. Szynal and A. I. Volodin
On the posterior distribution of the covariance matrix of the growth curve model pp. 33-39 Downloads
Jian-Xin Pan, Kai-Tai Fang and Dietrich von Rosen
Generalized graphical models for discrete data pp. 41-47 Downloads
Jozef L. Teugels and Johan Van Horebeek
On consistency of the monotone MLE of survival for left truncated and interval-censored data pp. 49-57 Downloads
Wei Pan, Rick Chappell and Michael R. Kosorok
A note on universal admissibility of scale parameter estimators pp. 59-67 Downloads
Debashis Kushary
Moments of ratios of quadratic forms pp. 69-71 Downloads
A. K. Gupta and D. G. Kabe
A note on moments of the maximum of Cesàro summation pp. 73-81 Downloads
Deli Li and Mei Ling Huang
Marcinkiewicz--Zygmund law for sequences of blockwise m-dependent random variables pp. 83-88 Downloads
Zhang Bo
Optimal cooperative stopping rules for maximization of the product of the expected stopped values pp. 89-99 Downloads
David Assaf and Ester Samuel-Cahn

Volume 37, issue 4, 1998

Generalized method of Pao-Zhuan Yin-Yu pp. 321-329 Downloads
James C. Fu and Lung-An Li
Limit behavior of the empirical influence function of the median pp. 331-340 Downloads
Christophe Croux
A one-step robust estimator for regression based on the weighted likelihood reweighting scheme pp. 341-350 Downloads
Claudio Agostinelli and Marianthi Markatou
A characterisation of Hjort's discrete time beta process pp. 351-355 Downloads
Stephen Walker
The exact u chart can be obtained using simple adjustments pp. 357-365 Downloads
Gemai Chen and Smiley W. Cheng
D-optimal fractional factorial designs pp. 367-373 Downloads
Wan-Yi Chiu and Peter W. M. John
p-Adic behaviour of Bernoulli probabilities pp. 375-379 Downloads
Andrew Khrennikov
Asymptotic properties of Kaplan-Meier estimator for censored dependent data pp. 381-389 Downloads
Zongwu Cai
On Benford's law to variable base pp. 391-397 Downloads
P. Schatte
Analysis of fixed effects linear models under heteroscedastic errors pp. 399-408 Downloads
Todd Smith and Shyamal D. Peddada
Addition or deletion? pp. 409-414 Downloads
Aloke Dey and Chand K. Midha
Buffon got it straight pp. 415-421 Downloads
G. R. Wood and J. M. Robertson
Confidence intervals for the number of unseen types pp. 423-430 Downloads
Mark Finkelstein, Howard G. Tucker and Jerry Alan Veeh

Volume 37, issue 3, 1998

Mixture representations for symmetric generalized Linnik laws pp. 213-221 Downloads
Anthony G. Pakes
Asymptotic properties of the GMLE with case 2 interval-censored data pp. 223-228 Downloads
Qiqing Yu, Anton Schick, Linxiong Li and George Y. C. Wong
On almost sure max-limit theorems pp. 229-236 Downloads
I. Fahrner and U. Stadtmüller
Equivalent conditions on the central limit theorem for a sequence of probability measures on R pp. 237-242 Downloads
Toshio Mikami
Discrete stable random variables pp. 243-247 Downloads
Gerd Christoph and Karina Schreiber
On the Devroye-Györfi methods of correcting density estimators pp. 249-257 Downloads
M. Kaluszka
Bootstrapping sample quantiles in non-regular cases pp. 259-267 Downloads
Keith Knight
A note on the behaviour of residual plots in regression pp. 269-278 Downloads
Santiago Velilla
Small deviations for the Poisson process pp. 279-285 Downloads
Sergio Alvarez-Andrade
Bandwidth selection for power optimality in a test of equality of regression curves pp. 287-293 Downloads
K. B. Kulasekera and J. Wang
Bootstrapping weighted empirical processes that do not converge weakly pp. 295-302 Downloads
Soumendra Nath Lahiri
Testing based on sampled data for proportional hazards model pp. 303-313 Downloads
Leszek Marzec and Pawel Marzec

Volume 37, issue 2, 1998

A note on sufficiency and information loss pp. 111-114 Downloads
Paul Kabaila
Uniform strong consistency of sample quantiles pp. 115-119 Downloads
Ryszard Zielinski
Testing for unimodal dependence in an ordered contingency table with restricted marginal probabilities pp. 121-129 Downloads
Chul Gyu Park
Finite sample performance of deconvolving density estimators pp. 131-139 Downloads
M. P. Wand
On limiting distributions in explosive autoregressive processes pp. 141-147 Downloads
Michael J. Monsour and Piotr W. Mikulski
Uniform association in contingency tables associated to Csiszar divergence pp. 149-154 Downloads
J. Conde and M. Salicrú
On one-sided strong laws for large increments of sums pp. 155-165 Downloads
Andrei N. Frolov
An arrangement increasing property of the Marshall-Olkin bivariate exponential pp. 167-170 Downloads
Philip J. Boland
Weak convergence of convex stochastic processes pp. 171-182 Downloads
Miguel A. Arcones
A Kolmogorov-type test for second-order stochastic dominance pp. 183-193 Downloads
Friedrich Schmid and Mark Trede
Small deviations for the Poisson process pp. 195-201 Downloads
Sergio Alvarez-Andrade
Continuity of some anticipating integral processes pp. 203-211 Downloads
Yaozhong Hu and David Nualart

Volume 37, issue 1, 1998

Comparison of order statistics between dependent and independent random variables pp. 1-6 Downloads
Taizhong Hu and Jinjin Hu
On forecasting SETAR processes pp. 7-14 Downloads
Jan G. Gooijer and Paul T. De Bruin
Some results concerning the rates of convergence of random walks on finite group pp. 15-17 Downloads
Jack J. Dai
Using a stopping rule to determine the size of the training sample in a classification problem pp. 19-27 Downloads
Subrata Kundu and Adam T. Martinsek
Random walks on edge transitive graphs pp. 29-34 Downloads
JoséLuis Palacios and JoséMiguel Renom
An ergodic Markov chain is not determined by its two-dimensional marginal laws pp. 35-40 Downloads
M. Courbage and D. Hamdan
The efficiency of bias-corrected estimators for nonparametric kernel estimation based on local estimating equations pp. 41-47 Downloads
Göran Kauermann, Marlene Müller and Raymond J. Carroll
Interval estimation of location and scale parameters based on record values pp. 49-58 Downloads
Ping Shing Chan
Tail probability approximations for U-statistics pp. 59-65 Downloads
Robert W. Keener, John Robinson and Neville C. Weber
Almost sure central limit theorems under minimal conditions pp. 67-76 Downloads
István Berkes, Endre Csáki and Lajos Horvath
Some linear models are necessarily parametric pp. 77-80 Downloads
Abram Kagan and Lawrence A. Shepp
On the rate of convergence of the ECME algorithm pp. 81-87 Downloads
Abdallah Mkhadri
Modified expression for a recurrence relation on the product moments of order statistics pp. 89-95 Downloads
P. Samuel and P. Y. Thomas
Least squares estimation of two functions under order restriction in isotonicity pp. 97-100 Downloads
Chul Gyu Park
A note on unconditional properties of a parametrically guided Nadaraya-Watson estimator pp. 101-108 Downloads
Ingrid K. Glad
Page updated 2021-08-01